Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ten axioms for three dimensional Euclidean geometry


Author: Lino Gutiérrez-Novoa
Journal: Proc. Amer. Math. Soc. 19 (1968), 146-152
MSC: Primary 50.05
DOI: https://doi.org/10.1090/S0002-9939-1968-0231265-9
MathSciNet review: 0231265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.05

Retrieve articles in all journals with MSC: 50.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231265-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society